Oriented incidence colourings of digraphs

Document type :
Journal articles
Complete list of metadatas

Cited literature [25 references]  Display  Hide  Download

https://hal-lirmm.ccsd.cnrs.fr/lirmm-02011333
Contributor : Isabelle Gouat <>
Submitted on : Thursday, February 7, 2019 - 7:25:48 PM
Last modification on : Friday, February 8, 2019 - 1:22:05 AM

Identifiers

Citation

Christopher Duffy, Gary Macgillivray, Pascal Ochem, André Raspaud. Oriented incidence colourings of digraphs. Discussiones Mathematicae Graph Theory, University of Zielona Góra, 2019, 39 (1), pp.191-210. ⟨10.7151/dmgt.2076⟩. ⟨lirmm-02011333⟩

Share

Metrics

Record views

57

Files downloads

3